How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Andy R Your Own Question
Andy R
Andy R, Pharm.D.
Category: Health
Satisfied Customers: 861
Experience:  Doctor of Pharmacy with 30 years of hospital experience, nursing school faculty
Type Your Health Question Here...
Andy R is online now
A new question is answered every 9 seconds

morning, i weigh 388 an losing, in my question tells u more thank u

This answer was rated:

i can hardly walk in the morning, i weigh 388 an losing, in my question tells u more thank u

What kind of deterioration are you experiencing?

Has any testing been done?

What are your medical conditions?

What medication do you take?

Customer: replied 8 years ago.
Reply to Andy R's Post: i have bonGLUCOPHAGE               850 MG      2 X DAILY                 GRAVOL       KOFFEX      TRAZADONE       &n bsp;          50 MG        1 X NIGHTLY            PERCOCET    3X DAILY
FLUNARIZINE                    5 MG     2 A NIGHT
PHALFER                                        &nb sp;    3 X A DAY
FLUNARIZINE                  5 MG        2 A NIGHT
ALTACE                             10 MG       1 A DAY
COMADIN                          5 MG        5 X 7 DAYS & 5 EXTRA ON MON. WED. FRI.
OSTOFATE                         50,000 IU     1 X AWEEK

FURISOMIDE                        40 MG 2 X DAY
LIPITOR                                  20 MG 1 X A NITE
CELEXA                                   40 MG 2 X A DAY
CEPHALEXIN                          500MG 4 X WHEN NEEDED
LORAZAPAM                           2 MG 2 X A NITE      0.5 x1 in morning & 0.5 x 1 in evening
OXYCONTENT                         40 MG 3 X A DAY
CIPRO                                          ;1000 MG   1 A DAY
TOPIRMATE                                   25 MG   2 X DAILY
B-12                                                  WEEKLY
NITRO                                          ;    WHENEVER
FLAMAZINE                                  WHENEVER
ELOCOM                                        &nbs p;WHENEVER                     
e detereation, and i have dibetis with insulin and weigh 388
Customer: replied 8 years ago.
where r u
Have you had x-rays or other testing done on your hip?
Customer: replied 8 years ago.
ive had xrays and the dr. said what he could see was my hip was detieating and in 2 years if i did not lose the weight i would be in a wheel chair permanitly thats all i know but when i slept on a heated mattress pad boy it got worse
Customer: replied 8 years ago.
after i move around in the morning for about an hour i seem to be ok until i lay down and try to get up again

There is no way of knowing for sure, did your doctor mention cartilage erosion?

Why are you taking Cipro on a daily basis.

Andy R and 2 other Health Specialists are ready to help you
Customer: replied 8 years ago.
have to take cipro for diabetic ulsers on my feet thank you doctor
Customer: replied 8 years ago.
you still have not told me what kind of arthritis i have sir

It may be either rheumatoid arthritis or just a degenerating joint without having to be arthritis. If you have no other joint problems it may just be degenerative joint disease, which is a form of arthritis. Please review the website I've attached for further information.

  • Thanks

    Related Health Questions